# SDR 96ZZZX2072

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N761UA
- Make and model: Cessna A152
- Aircraft serial: 1520986
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 04310284
- Condition: Excess Wear
- Location: Rud Hinge Attach
- Part time: 4,375 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APRIL 8, 1996 - 4,375.0 TACHOMETER.  4,350.0 TTAF.  WHILE INSPECTING RUDDER SPAR PER CESSNA SB SEB-94-3, FOUND RUDDER SPAR IN NEED OF REPLACING PER THE DESCRIPTION OF THE SB.  UPON DISASSEMBLY OF RUDDER AND SPAR, FOUND ALL OF THE UPPER RUDDER HINGE PIVOT ATTACHMENT BRACKETS SEVERELY WORN AT POINT OF CONTACT TO VERTICAL FIN.  SUBMITTER RECOMMENDS ALL RUDDER ATTACHMENT BRACKETS BE INSPECTED ON AIRCRAFT WITH MORE THAN 4,000 HRS TIME IN SERVICE AND DURING THE CESSNA SB SEB-94 INSPECTION.
